Ask a doctor

Nose Bleed & Workouts After Botox?

is it normal to have a nose-bleed after 3 days of having a nose botox ? and when can i go back to my intensive workout routines ?

Doctor Answers (3)

Workouts after Botox. . . Nose bleed associated with Botox injections?

+3
I'm assuming you are referring to having had Botox injected into your nasalis muscles (these are sometimes referred to as "bunny lines"). This is a relatively common site of injection and - when performed correctly - can be highly effective at alleviating wrinkles in that area (along the sides of the upper part of your nose).
No, it is not normal to have a nose bleed following Botox injections (whether immediately after injections or three days later). The nose bleed was likely an isolated phenomenom that was completely unrelated to the Botox. Any time one has a nose bleed, however, I would recommend that you see your primary care physician for a general check up; he/she may subsequently refer you to see an otolaryngologist (ear, nose, and throat doctor) if deemed necessary.
In terms of when to resume intense workout following Botox injections. . . I recommend that my patients wait at least one hour before resuming any sort of exercise following injections. Some physicians recommend waiting four hours after Botox injections before exercising. However, newer research has shown that the active agent in Botox is taken up within it's targets (the "neuromuscular junctions") within one hour of injection.


Beverly Hills Dermatologic Surgeon
5.0 out of 5 stars 2 reviews

Nose bleed after Botox

+2

I have never seen or heard about nosed bleed following or associated with botox injection. I would recommend you follow up with your doctor to evaluate all potential causes.

Steven Hacker, MD
West Palm Beach Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

Nosebleeds should not be caused by botox injections

+1

nosebleeds may be coincidental and not caused by the botox injections. I am not aware of a cause and effect reason for nose bleeds to be caused by botox

Ronald Shelton, MD
Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.